Translator Disclaimer
November/December 2016 Attractors for a two-phase flow model with delays
T. Tachim Medjo
Differential Integral Equations 29(11/12): 1071-1092 (November/December 2016). DOI: 10.57262/die/1476369330

Abstract

In this article, we study a coupled Allen-Cahn-Navier-Stokes model with delays in a two-dimensional domain. The model consists of the Navier-Stokes equations for the velocity, coupled with a Allen-Cahn model for the order (phase) parameter. We prove the existence of an attractor using the theory of pullback attractors.

Citation

Download Citation

T. Tachim Medjo. "Attractors for a two-phase flow model with delays." Differential Integral Equations 29 (11/12) 1071 - 1092, November/December 2016. https://doi.org/10.57262/die/1476369330

Information

Published: November/December 2016
First available in Project Euclid: 13 October 2016

zbMATH: 1374.35293
MathSciNet: MR3557312
Digital Object Identifier: 10.57262/die/1476369330

Subjects:
Primary: 35Q30 , 35Q35 , 35Q72

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 11/12 • November/December 2016
Back to Top